# SDR UIEA2011073100396

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 65,352 hours, 15,840 cycles
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT ENG POSITION 4 FLAMED OUT.  ACFT RETURNED TO BLOCKS.  FLAMEOUT INSPECTION PERFORMED IAW 71-00-47.  REQUIRED ENGINE RUN TO 81.9 WITH ELECTRICAL AND HYD SYS TO MAX.  NO DISCREPANCIES NOTED ON RUN-UP IAW AMM 71-00-00.
